Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 26, Number 2

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Cardinal arithmetic for skeptics
Saharon Shelah.
Bull. Amer. Math. Soc. 26 (1992), 197-210
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1112424
Algorithms in algebraic number theory
H. W. Lenstra.
Bull. Amer. Math. Soc. 26 (1992), 211-244
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1129315
A general correspondence between Dirichlet forms and right processes
Sergio Albeverio and Zhi Ming Ma.
Bull. Amer. Math. Soc. 26 (1992), 245-252
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1094436
Ramanujan duals and automorphic spectrum
M. Burger, J.-S. Li and P. Sarnak.
Bull. Amer. Math. Soc. 26 (1992), 253-257
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1118700
The $A_{ℓ}$ and $C_{ℓ}$ Bailey transform and lemma
Stephen C. Milne and Glenn M. Lilly.
Bull. Amer. Math. Soc. 26 (1992), 258-263
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1118702
A theory of algebraic cocycles
Eric M. Friedlander and H. Blaine Lawson.
Bull. Amer. Math. Soc. 26 (1992), 264-268
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1118701
Nilpotent orbits, normality and Hamiltonian group actions
Ranee Brylinski and Bertram Kostant.
Bull. Amer. Math. Soc. 26 (1992), 269-275
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1119160
Analytic varieties versus integral varieties of Lie algebras of vector fields
Herwig Hauser and Gerd Müller.
Bull. Amer. Math. Soc. 26 (1992), 276-279
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1121570
A period mapping in universal Teichmüller space
Subhashis Nag.
Bull. Amer. Math. Soc. 26 (1992), 280-287
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1121571
The Mackey-Gleason problem
L. J. Bunce and J. D. Maitland Wright.
Bull. Amer. Math. Soc. 26 (1992), 288-293
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1121569
A sharp pointwise bound for functions with $L^{2}$-Laplacians on arbitrary domains and its applications
Wenzheng Xie.
Bull. Amer. Math. Soc. 26 (1992), 294-298
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1126088
Spectral theory and representations of nilpotent groups
P. Levy-Bruhl, A. Mohamed and J. Nourrigat.
Bull. Amer. Math. Soc. 26 (1992), 299-303
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1129314
A combinatorial formula for the Pontrjagin classes
I. M. GelЬfand and R. D. MacPherson.
Bull. Amer. Math. Soc. 26 (1992), 304-309
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1129313
Higgs line bundles, Green-Lazarsfeld sets, and maps of Kähler manifolds to curves
Donu Arapura.
Bull. Amer. Math. Soc. 26 (1992), 310-314
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1129312
A quasi-polynomial bound for the diameter of graphs of polyhedra
Gil Kalai and Daniel J. Kleitman.
Bull. Amer. Math. Soc. 26 (1992), 315-316
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1130448
The Atiyah-Jones conjecture
C. P. Boyer, J. C. Hurtubise, B. M. Mann and R. J. Milgram.
Bull. Amer. Math. Soc. 26 (1992), 317-321
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1130447
Density theorems for sampling and interpolation in the Bargmann-Fock space
Kristian Seip.
Bull. Amer. Math. Soc. 26 (1992), 322-328
Abstract, references and article information
Full-text PDF    
MathSciNet review: 1136138

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Critical point theory and submanifold geometry, by Richard S. Palais and Chuu-lian Terng.
Critical point theory and Hamiltonian systems, by Jean Mawhin and Michel Willem.
Reviewer: M. S. Berger
Bull. Amer. Math. Soc. 26 (1992), 329-331
Review information
Full-text PDF
Capacity theory on algebraic curves, by Robert S. Rumely.
Reviewer: Ted Chinburg
Bull. Amer. Math. Soc. 26 (1992), 332-336
Review information
Full-text PDF
Nonlinear elliptic and evolution problems and their finite element approximations, by A. \v Zeni\v sek.
Reviewer: M. Dobrowolski
Bull. Amer. Math. Soc. 26 (1992), 336-339
Review information
Full-text PDF
Finite automata, their algebras and grammars: Towards a theory of formal expressions, by J. Richard B\"uchi.
Reviewer: Howard Straubing
Bull. Amer. Math. Soc. 26 (1992), 340-344
Review information
Full-text PDF
Vector Lyapunov functions and stability analysis of nonlinear systems, by V. M. Matrosov V. Lakshmikantham and S. Sivasundaram.
Reviewer: T. A. Burton
Bull. Amer. Math. Soc. 26 (1992), 344-348
Review information
Full-text PDF
Walsh series and transforms, by Efimov Golubov and Skvortsov.
Reviewer: W. R. Wade
Bull. Amer. Math. Soc. 26 (1992), 348-359
Review information
Full-text PDF
Nonlinear wave equations, by Walter A. Strauss.
Reviewer: Cathleen S. Morawetz
Bull. Amer. Math. Soc. 26 (1992), 360-361
Review information
Full-text PDF
Homological Questions in Local Algebra, by Jan R. Strooker.
Reviewer: Craig Huneke
Bull. Amer. Math. Soc. 26 (1992), 361-367
Review information
Full-text PDF
Geometry of Banach spaces, duality mappings and nonlinear problems, by Ioana Cioranescu.
Reviewer: Simeon Reich
Bull. Amer. Math. Soc. 26 (1992), 367-370
Review information
Full-text PDF